Tail asymptotics for the queue size distribution in AN M/G/1 retrial queue

Jerim Kim, Bara Kim, Sung Seok Ko

Research output: Contribution to journalArticle

20 Citations (Scopus)

Abstract

We consider an M/G/1 retrial queue, where the service time distribution has a finite exponential moment. We show that the tail of the queue size distribution is asymptotically given by a geometric function multiplied by a power function. The result is obtained by investigating analytic properties of probability generating functions for the queue size and the server state.

Original languageEnglish
Pages (from-to)1111-1118
Number of pages8
JournalJournal of Applied Probability
Volume44
Issue number4
DOIs
Publication statusPublished - 2007 Dec

Keywords

  • M/G/1 retrial queue
  • Queue size distribution
  • Tail asymptotics

ASJC Scopus subject areas

  • Statistics and Probability
  • Mathematics(all)
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'Tail asymptotics for the queue size distribution in AN M/G/1 retrial queue'. Together they form a unique fingerprint.

  • Cite this